Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials
HTML articles powered by AMS MathViewer

by Vittorio Coti Zelati and Paul H. Rabinowitz PDF
J. Amer. Math. Soc. 4 (1991), 693-727 Request permission
References
Similar Articles
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 4 (1991), 693-727
  • MSC: Primary 58E05; Secondary 34C37, 58F05, 58F15, 70H05
  • DOI: https://doi.org/10.1090/S0894-0347-1991-1119200-3
  • MathSciNet review: 1119200